# SDR GTIA2020082435324

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 12,369 hours, 5,513 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AFT CARGO DOOR OPEN INDICATION ILLUMINATED.  ECAM DOOR PAGE INDICATIONS CARGO DOOR - RAR AFT CARGO DOOR PROX SENSOR (32WV) IAW AMM 52-71-12.  ADJUSTED PROX SENSOR IAW AMM 52-71-00-820-003-A OPERATIONS TEST GOOD. THIS CLEARS DMI# 258444801. MOC NOTIFIED. PLACARD REMOVED.
